TopCare Children's Ibuprofen, Oral Suspension, 100 mg, Berry Flavor
Children's Ibuprofen, Oral Suspension, 100 mg, Berry Flavor
Other Information: Each 5 ml contains: sodium 2 mg. Do not use if printed neckband is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Do not freeze. Misc: Ages 2 to 11 years. 100 mg per 5 ml. Pain reliever. Fever reducer (NSAID). Alcohol free. Compare to Children's Motrin Berry Flavor active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Motrin Berry Flavor). Lasts up to 8 hours. Our Pharmacists recommend. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.